Discrete-time quantum walks in random artificial gauge fields - Aix-Marseille Université Access content directly
Journal Articles Quantum Studies: Mathematics and Foundations Year : 2016

Discrete-time quantum walks in random artificial gauge fields

Dates and versions

hal-03594746 , version 1 (02-03-2022)

Identifiers

Cite

Di Molfetta Giuseppe, G. Di Molfetta, F. Debbasch. Discrete-time quantum walks in random artificial gauge fields. Quantum Studies: Mathematics and Foundations, 2016, 3 (4), pp.293-311. ⟨10.1007/s40509-016-0078-6⟩. ⟨hal-03594746⟩
16 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More